Egghe's construction of Lorenz curves resolved
Article first published online: 4 SEP 2007
Copyright © 2007 Wiley Periodicals, Inc., A Wiley Company
Journal of the American Society for Information Science and Technology
Volume 58, Issue 13, pages 2157–2159, November 2007
How to Cite
Burrell, Q. L. (2007), Egghe's construction of Lorenz curves resolved. J. Am. Soc. Inf. Sci., 58: 2157–2159. doi: 10.1002/asi.20674
- Issue published online: 25 OCT 2007
- Article first published online: 4 SEP 2007
- Manuscript Accepted: 12 JUN 2007
- Manuscript Revised: 8 JUN 2007
- Manuscript Received: 19 MAR 2007
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!